Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from thyroid and Hemoglobin problem, have hair fall. Increased TSH level. Ayurveda medication?

i have been suffering from thyroid and Hemoglobin problem since 5 years.My T3-99 ,T4- 7.8 TSH- 9.33, HB-8.8%.I am 40 yrs old .no stress ,no other disease. I feel sometime low and got hairfall and thin hairs. Appetite /Digestion is normal . no worms history .Taken thyroxine and hemup cap for 3 months. But my TSH level has gone up after taking thyroxine 100 mg tablet once. in morning empty stomach.Pl suggest some ayurveda medicine
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. It is necessary that you consult with your doctor regarding the dosage, as despite recommended dose, TSH level is still high, or probably drug is not from a good company.
2. The main cause of HYPOTHYROIDISM is iodine deficiency,as per सर्वदासर्वभावानां-iodine containing drugs like iodised salt, sea food,Kachnaar guggulu, shigru decoction,trikatu churan with honey should be taken after consulting with an Ayurveda Physician there.

Answered: Thu, 1 Aug 2013
I find this answer helpful

 2 users find this helpful

Homeopath Dr. Sujauddin Bhikhapurwala's  Response
Hello Dear,
Well come to Heath care magic,

you have not m,ention your wt.

I am suggest some ayurvedic medicine as below:
Punarnavadi gugul, 2 tab two time,
Arogyavardhini vati, 2 tab two time,
Amlaki rasayan, 2 tab two time, 1 Hour after food with leukwarm water, for 3 month
Thanks, take care ,wish you agood health.
Answered: Sat, 4 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor